Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



${\text{PL}}$ characteristic classes and cobordism

Authors: G. Brumfiel, I. Madsen and R. J. Milgram
Journal: Bull. Amer. Math. Soc. 77 (1971), 1025-1030
MSC (1970): Primary 57C20; Secondary 57D20, 55F20
MathSciNet review: 0288772
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, A. Liulevicius and F. P. Peterson, Cobordism theories, Ann. of Math (2) 84 (1966), 91-101. MR 33 #6638. MR 198480
  • 2. E. H. Brown, Jr., The Kervaire invariant of a manifold, Proc. Sympos. Pure Math., vol. 21, Amer. Math. Soc., Providence, R. I., 1971. MR 322888
  • 3. I. Madsen, The surgery formula and homology operations, Proc. Aarhus Advanced Study Institute on Algebraic Topology, Aarhus, 1970, pp. 356-375. MR 314058
  • 4. J. P. May, Homology operations in loop spaces, Summer Institute on Algebraic Topology, Madison, 1970.
  • 5. R. J. Milgram, The mod 2 spherical characteristic classes, Ann. of Math (2) 92 (1970), 238-261. MR 41 #7705. MR 263100
  • 6. C. P. Rourke and D. Sullivan, On the Kervaire obstruction, Ann. of Math. (to appear). MR 305416
  • 7. D. Sullivan, Triangulating homotopy equivalences, Thesis, Princeton University, Princeton, N. J., 1965.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C20, 57D20, 55F20

Retrieve articles in all journals with MSC (1970): 57C20, 57D20, 55F20

Additional Information


American Mathematical Society